Tokyo Journal of Mathematics

On the Intermittency of a Piecewise Linear Map (Takahashi Model)

Makoto MORI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 411-428.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128495

Digital Object Identifier
doi:10.3836/tjm/1270128495

Mathematical Reviews number (MathSciNet)
MR1247664

Zentralblatt MATH identifier
0802.28010

Citation

MORI, Makoto. On the Intermittency of a Piecewise Linear Map (Takahashi Model). Tokyo J. Math. 16 (1993), no. 2, 411--428. doi:10.3836/tjm/1270128495. https://projecteuclid.org/euclid.tjm/1270128495


Export citation